# SDR ASOA201000661

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 27,787 hours, 24,102 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1242B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 0 DEG ON APPROACH. (EMERGENCY DECLARED).  R & R LT BPSU ASSY IAW AMM-27-51-10.  PERFORMED RIGGING TEST AND POSITION TEST IAW 27-51-10-830-801.  OPS CHECKS GOOD NO DEFECTS NOTED C/W AD 2009-06-12. MCO CLEARED. (CLOSED)
